MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #4/0 ETH C-1; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICRO QA+ #4/0 ETH C-1; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212866
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: according to the information received, the suture is not loaded on anchor.The product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received and picture provided by customer.Visual analysis of the returned device and picture received, when observed the anchor under magnification can be determined that the shaft inserter was broken.The silicon sleeve was found deformed in the distal part.A manufacturing record evaluation was performed for the finished device lot number: 4l67379, and no non-conformance's related to the reported complaint condition were identified.Based on the information currently available.Product evaluation of the returned device indicates that the device could have being broken due to excessive force applied during the procedure.As per ifu-(b)(4), indicate that do not use excessive tension to overload the anchor, as either could lead to device pullout or suture breakage.In this case, it can be concluded that root cause of the failure reported is due to excessive force applied during tensioning of the suture when was pulled, however; it cannot be conclusively affirmed.As part of mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications at this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.
 
Event or Problem Description
It was reported from the affiliate that the micro qa suture would not load in the anchor.During an in-house engineering evaluation, it was determined that the device shaft inserter was broken and the silicon sleeve was found deformed in the distal part.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the procedure or whether a like device was available for use.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
MICRO QA+ #4/0 ETH C-1
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11657102
Report Number1221934-2021-01183
Device Sequence Number3520424
Product Code HWC
UDI-Device Identifier10886705002535
UDI-Public10886705002535
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number212866
Device Catalogue Number212866
Device Lot Number4L67379
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1